CSN Login
Members Online: 14

Side effects coming off of B-Raf Trial drug

Georgie Arnold
Posts: 3
Joined: Jun 2010

My husband Was not successful with the B-Raaf trial drug and was dismissed from the studay 2 wees ago. Since then he has been very ill on multiple, but not neccessarily successive days.
He has a burning stomach, dry-heaves diarrhea, vomiting (which is usually a mustard color liquid ; the same color as the pills he took.) a dry, hacking cough, general weaskness and fatigue.

Has anyone else experienced this?

Georgie Arnold
.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network